# SDR 2002F01023

- Difficulty date: October 18, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N583LJ
- Make and model: Lear 31A
- Aircraft serial: 151
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 66003611
- Part serial: 1084
- Condition: Intermittent
- Location: Mlg
- Part time: 1,533 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LANDING GEAR DID NOT RETRACT WHEN SELECT UP ON FIRST RETRACTION ATTEMPT.  SELECTOR HANDLE CYCLED GEAR OPERATED NORMALLY ON ALL SUBSEQUENT SELECTIONS.  ACCOMPLISHED OPERATION CHECKS COULD NOT DUPLICATE, TROUBLESHOT SYSTEM AND REPLACED SUSPECTED INTERMITTENT MAIN LANDING GEAR DOOR CONTROL VALVE.  ACCOMPLISHED NUMEROUS GEAR SWINGS TO INSURE PROPER OPERATION AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
